# SDR ZZDA2011339

- Difficulty date: March 9, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FUSELAGE EMERGENCY LIGHTS TO REMAIN ON IN THE OFF POSITION AND ON IN THE ARMED POSITION.  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY IAW B717 AMM 33-51-06, OPS CHECK GOOD.
